Change search
Refine search result
1 - 18 of 18
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1. Arnlind, Joakim
    et al.
    Bordemann, Martin
    Hoppe, Jens
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Lee, Choonkyu
    Goldfish geodesics and hamiltonian reduction of matrix dynamics2008In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 84, no 1, p. 89-98Article in journal (Refereed)
    Abstract [en]

    We describe the Hamiltonian reduction of a time-dependent real-symmetric NxN matrix system to free vector dynamics, and also provide a geodesic interpretation of Ruijsenaars-Schneider systems. The simplest of the latter, the goldfish equation, is found to represent a flat-space geodesic in curvilinear coordinates.

  • 2. Arnlind, Joakim
    et al.
    Choe, Jaigyoung
    Hoppe, Jens
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Noncommutative Minimal Surfaces2016In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 106, no 8, p. 1109-1129Article in journal (Refereed)
    Abstract [en]

    We define noncommutative minimal surfaces in the Weyl algebra, and give a method to construct them by generalizing the well-known Weierstrass representation.

  • 3.
    Arnlind, Joakim
    et al.
    KTH, Superseded Departments, Mathematics.
    Hoppe, Jens
    KTH, Superseded Departments, Mathematics.
    Eigenvalue Dynamics off the Calogero-Moser system2004In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 68, no 2, p. 121-129Article in journal (Refereed)
    Abstract [en]

    By finding N(N-1)/2 suitable conserved quantities, free motions of real symmetric N x N matrices X(t), with arbitrary initial conditions, are reduced to nonlinear equations involving only the eigenvalues of X-in contrast to the rational Calogero-Moser system, for which [X(0), X(0)] has to be purely imaginary, of rank one.

  • 4.
    Atai, Farrokh
    et al.
    KTH, School of Engineering Sciences (SCI), Theoretical Physics, Mathematical Physics.
    Hallnäs, Martin
    Langmann, Edwin
    KTH, School of Engineering Sciences (SCI), Theoretical Physics, Mathematical Physics.
    Source Identities and Kernel Functions for Deformed (Quantum) Ruijsenaars Models2014In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 104, no 7, p. 811-835Article in journal (Refereed)
    Abstract [en]

    We consider the relativistic generalization of the quantum A (N-1) Calogero-Sutherland models due to Ruijsenaars, comprising the rational, hyperbolic, trigonometric and elliptic cases. For each of these cases, we find an exact common eigenfunction for a generalization of Ruijsenaars analytic difference operators that gives, as special cases, many different kernel functions; in particular, we find kernel functions for Chalykh-Feigin-Veselov-Sergeev-type deformations of such difference operators which generalize known kernel functions for the Ruijsenaars models. We also discuss possible applications of our results.

  • 5. Borcea, Julius
    et al.
    Bränden, Petter
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Lee-Yang Problems and the Geometry of Multivariate Polynomials2008In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 86, no 1, p. 53-61Article in journal (Refereed)
    Abstract [en]

    We describe all linear operators on spaces of multivariate polynomials preserving the property of being non-vanishing in open circular domains. This completes the multivariate generalization of the classification program initiated by Polya-Schur for univariate real polynomials and provides a natural framework for dealing in a uniform way with Lee-Yang type problems in statistical mechanics, combinatorics, and geometric function theory.

  • 6.
    Ekholm, Tomas
    et al.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Enblom, Andreas
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Critical Hardy-Lieb-Thirring Inequalities for Fourth-Order Operators in Low Dimensions2010In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 94, no 3, p. 293-312Article in journal (Refereed)
    Abstract [en]

    This paper considers Hardy-Lieb-Thirring inequalities for higher order differential operators. A result for general fourth-order operators on the half-line is developed, and the trace inequality tr((-Delta)(2)-C(d,2)(HR)1/vertical bar x vertical bar(4)-V(x))(-)(gamma)<= C-gamma integral V-Rd(x)(+)(gamma+d/4)dx, gamma >= 1 - d/4, where C-d,2(HR) the sharp constant in the Hardy-Rellich inequality and where C-gamma > 0 is independent of V. is proved for dimensions d = 1, 3. As a corollary of this inequality, a Sobolev-type inequality is obtained.

  • 7.
    Frank, Rupert
    et al.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Laptev, Ari
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Lieb, Elliott H.
    Department of Physics, Princeton University.
    Seiringer, Robert
    Department of Physics, Princeton University.
    Lieb-Thirring inequalities for Schrödinger operators with complex-valued potentials2006In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 77, no 3, p. 309-316Article in journal (Refereed)
    Abstract [en]

    Inequalities are derived for power sums of the real part and the modulus of the eigenvalues of a Schrodinger operator with a complex-valued potential.

  • 8. Graf, G. M.
    et al.
    Hasler, D.
    Hoppe, Jens
    No zero energy states for the supersymmetric x(2)y(2) potential2002In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 60, no 2, p. 191-196Article in journal (Refereed)
    Abstract [en]

    We show that the positive supersymmetric matrix-valued differential operator H = p(x)(2) + p(y)(2) + x(2)y(2) + xsigma(3) + ysigma(1) has no zero modes, i.e., Hpsi = 0 implies psi = 0. The result depends on a virial type argument for the corresponding supercharge. The model may be regarded as a simple relative of dimensional reductions of supersymmetric Yang Mills theories.

  • 9.
    Langmann, Edwin
    KTH, School of Engineering Sciences (SCI), Theoretical Physics, Mathematical Physics.
    A Two-Dimensional Analogue of the Luttinger Model2010In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 92, no 2, p. 109-124Article in journal (Refereed)
    Abstract [en]

    We present a fermion model that is, as we suggest, a natural 2D analogue of the Luttinger model. We derive this model as a partial continuum limit of a 2D spinless lattice fermion system with local interactions and away from half filling. In this derivation, we use certain approximations that we motivate by physical arguments. We also present mathematical results that allow an exact treatment of parts of the degrees of freedom of this model by bosonization, and we propose to treat the remaining degrees of freedom by mean field theory.

  • 10.
    Langmann, Edwin
    KTH, Superseded Departments, Physics.
    Anyons and the elliptic Calogero-Sutherland model2000In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 54, no 4, p. 279-289Article in journal (Refereed)
    Abstract [en]

    We obtain a second quantization of the elliptic Calogero-Sutherland (eCS) model by constructing a quantum field theory model of anyons on a circle and at a finite temperature. This yields a remarkable identity involving anyon correlation functions and providing an algorithm for solving of the eCS model. The eigenfunctions obtained define an elliptic generalization of the Jack polynomials.

  • 11.
    Langmann, Edwin
    KTH, School of Engineering Sciences (SCI), Physics, Mathematical Physics. KTH, School of Engineering Sciences (SCI), Physics, Condensed Matter Theory.
    Elementary Derivation of the Chiral Anomaly1996In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 6, p. 45-54Article in journal (Refereed)
  • 12.
    Langmann, Edwin
    KTH, School of Engineering Sciences (SCI), Physics, Mathematical Physics. KTH, School of Engineering Sciences (SCI), Physics, Condensed Matter Theory.
    On current superalgebras and super-Schwinger terms1991In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, no 1, p. 69-76Article in journal (Refereed)
  • 13.
    Langmann, Edwin
    KTH, School of Engineering Sciences (SCI), Theoretical Physics, Mathematical Physics.
    Source Identity and Kernel Functions for Elliptic Calogero-Sutherland Type Systems2010In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 94, no 1, p. 63-75Article in journal (Refereed)
    Abstract [en]

    Kernel functions related to quantum many-body systems of Calogero-Sutherland type are discussed, in particular for the elliptic case. The main result is an elliptic generalization of an identity due to Sen that is a source for many such kernel functions. Applications are given, including simple exact eigenfunctions and corresponding eigenvalues of Chalykh-Feigin-Veselov-Sergeev-type deformations of the elliptic Calogero-Sutherland model for special parameter values.

  • 14.
    Lenells, Jonatan
    University of Cambridge, United Kingdom .
    A bi-Hamiltonian supersymmetric geodesic equation2008In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 85, no 1, p. 55-63Article in journal (Refereed)
    Abstract [en]

    A supersymmetric extension of the Hunter-Saxton equation is constructed. We present its bi-Hamiltonian structure and show that it arises geometrically as a geodesic equation on the space of superdiffeomorphisms of the circle that leave a point fixed endowed with a right-invariant metric.

  • 15.
    Lenells, Jonatan
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Absence of Solitons for the Defocusing NLS Equation on the Half-line2016In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 106, no 9, p. 1235-1241Article in journal (Refereed)
    Abstract [en]

    It has been conjectured that the defocusing nonlinear Schrodinger (NLS) equation on the half-line does not admit solitons. We give a proof of this conjecture.

  • 16.
    Lundholm, Douglas
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Weighted Supermembrane Toy Model2010In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 92, no 2, p. 125-141Article in journal (Refereed)
    Abstract [en]

    A weighted Hilbert space approach to the study of zero-energy states of supersymmetric matrix models is introduced. Applied to a related but technically simpler model, it is shown that the spectrum of the corresponding weighted Hamiltonian simplifies to become purely discrete for sufficient weights. This follows from a bound for the number of negative eigenvalues of an associated matrix-valued Schrodinger operator.

  • 17.
    Lundholm, Douglas
    et al.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Seiringer, Robert
    IST Austria, Campus 1, A-3400 Klosterneuburg, Austria..
    Fermionic behavior of ideal anyons2018In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 108, no 11, p. 2523-2541Article in journal (Refereed)
    Abstract [en]

    We prove upper and lower bounds on the ground-state energy of the ideal two-dimensional anyon gas. Our bounds are extensive in the particle number, as for fermions, and linear in the statistics parameter alpha. The lower bounds extend to Lieb-Thirring inequalities for all anyons except bosons.

  • 18.
    Mickelsson, Jouko
    KTH, School of Engineering Sciences (SCI), Theoretical Physics, Mathematical Physics.
    Twisted K theory invariants2005In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 71, no 2, p. 109-121Article in journal (Refereed)
    Abstract [en]

    An invariant for twisted K theory classes on a 3-manifold is introduced. The invariant is then applied to the twisted equivariant classes arising from the supersymmetric Wess-Zumino-Witten model based on the group SU(2). It is shown that the classes defined by different highest weight representations of the loop group LSU(2) are inequivalent. The results are compatible with Freed-Hopkins-Teleman identification of twisted equivariant K theory as the Verlinde algebra.

1 - 18 of 18
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf